# SDR R61A201611260691

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 31,628 hours, 19,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Missing
- Location: Door Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L1 DOOR LATCH VIUAL INDICATOR WAS NOT SHOWING IN WINDOW. MAINTENANCE INSTALLED MISSING SPRING ON INDICATOR AFT COMMAND RAMP IAW AMM AND OPS CHECKED GOOD.
